# SDR REXA2020111200743

- Difficulty date: November 6, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 16,270 hours, 11,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON AND THEN IMMEDIATELY FADE OUT THROUGHOUT THE AIRCRAFT.  EMERGENCY LIGHT SWITCH IN COCKPIT FOUND IN OFF POSITION.  F/A    
EMERGENCY LIGHT SWITCH FOUND IN OFF POSITION.  R & R ALL THE EPSU BATTERY PACK, IAW CRJ 900 AMM 35-51-17 AND OPERATIONS CHECK IS GOOD AT THIS TIME.  A/C OK FOR SERVICE.
